# SDR EIA2008019

- Difficulty date: April 23, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 115,438 hours, 28,402 cycles
- Engine: Pwa JT9D7F
- Engine time: 94,159 hours, 20,941 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENGINE FAILED AT 35,000 FEET DESCENT TO FL 32.0 NORMAL INFLIGHT RESTART ALL ENGINE PARAMETERS WERE NORMAL.  PERFORMED ENG WINDMILL INSPECTION PER B747MM 72-00-00 CONFIG 1 PAGE 684(O), NO DEFECTS NOTED.  PERFORMED ENGINE IDLE GROUND RUN PER B747 MM 71-00-00 PAGE 518 TEST NR 3 OPS CHECKED NORMAL.  INSPECTED EVC PRESSURE FILTER PER B747 MM 73-21-07 PAGE 401.  NO DEFECTS NOTED.
